I have a sore groin and leg after injecting herion into it
Hi I am 25 ex herion user who has been stable on methadone for about a year. i am on 65ml of methadone and was doing good until i met up with some old friends and injected herion into my groin. that was the friday night and this is now the tuesday morning and the pain is unbeleiveable. it is the injection site that is sore but sometimes it feels like it is sore down my leg. my legs are fine they are not swollen or have changed colour in any way. if i had to discribe the pain on a scale of 1- 10 1 being very little it would be a 8. don t get me wrong when i used to take herion everyday if i ever went in my groin it would feel a tiny bit bruised for a few day but this is 100 times worse. when i injected the blood was dark red and looked fine in kept pulling back the plungger to make sure i was in so i don t think i missed any. please help me.